Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Use of Imuran
An_243790 posted:
I have both Systemic and Discoid Lupus. I have been taking Imuran for approximately two years and it seems to be affecting my kidneys. Before taking Imuran I had not experienced any changes in my kidney. I wanted to know if this is just happending to me or if there are others experiencing this.

Take the Poll

Has anyone experienced a change in kidney function while taking Imuran? I heard that it can affect your liver instead of kidney but I have noticed a change in my kidney function according to tests performed at my doctors office.
  • Yes, I have experienced this.
  • No, I have not experienced this.
  • I have experienced problems regarding my liver not my kidneys.
View Poll Results
R Swamy Venuturupalli, MD, FACR responded:
Sorry to hear that you are having kidney issues. This is unfortunately a terrible symptom of lupus. It is most likely that the lupus is getting worse and needs to be treated more aggressively than just being treated with imuran. Please follow up carefully with your doctor and make sure that the kidney disease is controlled as soon as possible in order to prevent progression to kidney failure. It is very unlikely that the imuran is causing the kidney problems.
pamboyd31 replied to R Swamy Venuturupalli, MD, FACR's response:
Thank you so very much for your help.

With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

IE Fix for Picture Cropping
We've found that some of our Members using Internet Explorer have issues with cropping images. If you're trying to crop your profile image ... More
Was this Helpful?
8 of 15 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.